A Note on $k$-Gamma Function and Pochhammer $k$-Symbol

Shahid Mubeen, Abdur Rehman

Abstract


In this note, we discuss some extended results involving the Pochhammer's symbol and express the multiple factorials in terms of the said symbol. We prove the $k$-analogue of Vandermonde's theorem which contains the binomial theorem as a limiting case. Also, we introduce some limit formulae involving the $k$-symbol and prove the $k$-analogue Gauss multiplication and Legendere's duplication theorems by using these formulae.

Keywords


Factorial function; Pochhammer $k$-symbol; $k$-Gamma function

Full Text:

PDF

References


P. Appell, Sur les series hypergeometriques de deuxvariables, et sur des equations differentielles lineaires aux derivees partielles, C.R Acad.Sci. Paris 90 (1880a), 296-298.

E.D. Rainville, Special Functions,The MacMillan Company, New York, USA (1960).

B.C. Carlson, Special Functions of Applied Mathematics, Academic Press New York San Francisco 197.

K. Kono, Multifactorial, Alien's Mathematics, pp. 1-19.

R. Diaz and E. Pariguan, On hypergeometric functions and $k$-Pochhammer symbol, Divulgaciones Mathematics, 15 (2) (2007), 179-192.

C.G. Kokologiannaki, Properties and inequalities of generalized $k$-gamma, beta and zeta functions, International Journal of Contemp. Math Sciences 5 (14) (2010), 653-660.

C.G. Kokologiannaki and V. Krasniqi, Some properties of $k$-gamma function. LE MATHEMATICS LXVIII (2013), 13-22.

V. Krasniqi, A limit for the $k$-gamma and $k$-beta function, Int. Math. Forum 5(33) (2010), 1613-1617.

M. Mansoor, Determining the $k$-generalized gamma function $Gamma_k(x)$, by functional equations, International Journal Contemp. Math. Sciences 4(21) (2009), 1037-1042.

S. Mubeen and G. M. Habibullah, An integral representation of some $k$-hypergeometric functions, Int. Math. Forum 7(4) (2012), 203-207.

S. Mubeen and G. M. Habibullah, $k$-Fractional integrals and applications, International Journal of Mathematics and Science 7(2) (2012), 89-94.

G. E. Andrews, R. Askey and R. Roy, Special Functions Encyclopedia of mathematics and its Application 71, Cambridge University Press (1999).

S. Mubeen, A. Rehman and F. Shaheen, Properties of $k$-gamma, $k$-beta and $k$-psi functions, Bothalia 44(4) (2014), 372-380.

A.T. Vandermond (1772), Memoire sur des irrationnelles de differens order avec nne application au circle, Histoire Acad. Roy.Sci.acec Mem. Math. Phys, 1772 Printed in Paris, 1775,

pp. 489-498.

R.A. Askey, Orthogonal Polynomials and Special Functions, Reg. Conf. Ser. Appl. Math 21. Soc. Ind. Appl. Math, Philadelphia, Penn Sylvania (1975b).

G. Polya, Problems and Theorems in analysis 1 (1972); 2 (1976), Springer-Veriag, New York.

E.T. Copson, Asymptotic Expansions, Cambridge Univ. Press, London --- New York (1965).

F.W.J. Olver, Asymptotic and Special Functions, Academic Press, New York (1974).




DOI: http://dx.doi.org/10.26713%2Fjims.v6i2.252

eISSN 0975-5748; pISSN 0974-875X